MathSciNet Relay Station
MathSciNet bibliographic data
MR2829912 (2012h:47150) 47L25 (46A08 46L07)
Dosi, Anar Quotients of quantum bornological spaces. Taiwanese J. Math. 15 (2011), no. 3, 1287–1303.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement